# SDR IXXA20250918001

- Difficulty date: September 8, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N619AZ
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 93,092 hours, 12,998 cycles
- Engine: Ge CF680C2B6
- System (JASC): 2810 · Fuel Storage
- Part: Baffle
- Part number: 111T51595
- Condition: Punctured
- Location: Fuel Tank
- Part time: 93,092 hours, 12,998 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK BAFFLE PANEL 134DZ WAS PUNCTURED ON THE HONEYCOMB FACE. REPAIR WAS ACCOMPLISHED PER FVCI EO#25168-6 REV. 1R B767-300 SRM 51-70-10-2R-2.
